MathSciNet Relay Station
MathSciNet bibliographic data
MR1350946 (97d:11192) 11Y16 (11N56 68Q15)
de A. Moreira, Carlos Gustavo T. On asymptotic estimates for arithmetic cost functions. Proc. Amer. Math. Soc. 125 (1997), no. 2, 347–353.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement